# SDR DALA2023061504889

- Difficulty date: June 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 34,704 hours, 4,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 ECAM AND FPA SHOW 1R DOOR NOT CLOSED WHEN DOOR IS LOCKED AND ARMED. CORRECTIVE ACTION: T/S. CLEANED SENSORS. OPS CK NML. (4775120)
